JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION WITH THE FIXED POINT ALTERNATIVE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 3,  2015, pp.285-298
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.3.285
 Title & Authors
FUZZY STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION WITH THE FIXED POINT ALTERNATIVE
SEO, JEONG PIL; LEE, SUNGJIN; SAADATI, REZA;
  PDF(new window)
 Abstract
In [41], Th.M. Rassias proved that the norm defined over a real vector space V is induced by an inner product if and only if for a fixed positive integer l holds for all x1, ⋯ , x2l ∈ V . For the above equality, we can define the following functional equation Using the fixed point method, we prove the Hyers-Ulam stability of the functional equation (0.1) in fuzzy Banach spaces.
 Keywords
fuzzy Banach space;fixed point;functional equation related to inner product space;Hyers-Ulam stability;quadratic mapping;additive mapping.;
 Language
English
 Cited by
 References
1.
T. Aoki: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
T. Bag & S.K. Samanta: Finite dimensional fuzzy normed linear spaces. J. Fuzzy Math. 11 (2003), 687-705.

3.
______: Fuzzy bounded linear operators. Fuzzy Sets and Systems 151 (2005), 513-547. crossref(new window)

4.
L. Cădariu & V. Radu: Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4, no. 1, Art. ID 4 (2003).

5.
______: On the stability of the Cauchy functional equation: a fixed point approach. Grazer Math. Ber. 346 (2004), 43-52.

6.
______: Fixed point methods for the generalized stability of functional equations in a single variable. Fixed Point Theory and Applications 2008, Art. ID 749392 (2008).

7.
S.C. Cheng & J.M. Mordeson: Fuzzy linear operators and fuzzy normed linear spaces. Bull. Calcutta Math. Soc. 86 (1994), 429-436.

8.
P.W. Cholewa: Remarks on the stability of functional equations. Aequationes Math. 27 (1984), 76-86. crossref(new window)

9.
S. Czerwik: On the stability of the quadratic mapping in normed spaces. Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

10.
J. Diaz & B. Margolis: A fixed point theorem of the alternative for contractions on a generalized complete metric space. Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

11.
C. Felbin: Finite dimensional fuzzy normed linear spaces. Fuzzy Sets and Systems 48 (1992), 239-248. crossref(new window)

12.
P. Găvruta: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184 (1994), 431-436. crossref(new window)

13.
D.H. Hyers: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

14.
D.H. Hyers, G. Isac & Th.M. Rassias: Stability of Functional Equations in Several Variables. Birkhäuser, Basel, 1998.

15.
G. Isac & Th.M. Rassias: Stability of ψ-additive mappings: Appications to nonlinear analysis. Internat. J. Math. Math. Sci. 19 (1996), 219-228. crossref(new window)

16.
S. Jung: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press lnc., Palm Harbor, Florida, 2001.

17.
______: Approximation of analytic functions by Hermite functions. Bull. Sci. Math. 133 (2009), 756-764. crossref(new window)

18.
A.K. Katsaras: Fuzzy topological vector spaces II. Fuzzy Sets and Systems 12 (1984), 143-154. crossref(new window)

19.
I. Kramosil & J. Michalek: Fuzzy metric and statistical metric spaces. Kybernetica 11 (1975), 326-334.

20.
S.V. Krishna & K.K.M. Sarma: Separation of fuzzy normed linear spaces. Fuzzy Setsand Systems 63 (1994), 207-217. crossref(new window)

21.
D. Miheţ: The fixed point method for fuzzy stability of the Jensen functional equation. Fuzzy Sets and Systems 160 (2009), 1663-1667. crossref(new window)

22.
D. Miheţ & V. Radu: On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343 (2008), 567-572. crossref(new window)

23.
A.K. Mirmostafaee: A fixed point approach to almost quartic mappings in quasi fuzzy normed spaces. Fuzzy Sets and Systems 160 (2009), 1653-1662. crossref(new window)

24.
A.K. Mirmostafaee, M. Mirzavaziri & M.S. Moslehian: Fuzzy stability of the Jensen functional equation. Fuzzy Sets and Systems 159 (2008), 730-738. crossref(new window)

25.
A.K. Mirmostafaee & M.S. Moslehian: Fuzzy versions of Hyers-Ulam-Rassias theorem. Fuzzy Sets and Systems 159 (2008), 720-729. crossref(new window)

26.
______: Fuzzy approximately cubic mappings. Inform. Sci. 178 (2008), 3791-3798. crossref(new window)

27.
M. Mirzavaziri & M.S. Moslehian: A fixed point approach to stability of a quadratic equation. Bull. Braz. Math. Soc. 37 (2006), 361-376. crossref(new window)

28.
A.K. Mirmostafaee & M.S. Moslehian: Fuzzy stability of additive mappings in nonArchimedean fuzzy normed spaces. Fuzzy Sets and Systems 160 (2009), 1643-1652. crossref(new window)

29.
C. Park: Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras. Fixed Point Theory and Applications 2007, Art. ID 50175 (2007).

30.
______: Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach, Fixed Point Theory and Applications 2008, Art. ID 493751(2008).

31.
C. Park, Y. Cho & M. Han: Functional inequalities associated with Jordan-von Neumann type additive functional equations. J. Inequal. Appl. 2007, Art. ID 41820 (2007).

32.
C. Park & J. Cui: Generalized stability of C*-ternary quadratic mappings. Abstract Appl. Anal. 2007, Art. ID 23282 (2007).

33.
C. Park, J. Lee & D. Shin: Quadratic mappings associated with inner product spaces. (preprint).

34.
C. Park & A. Najati: Homomorphisms and derivations in C*-algebras. Abstract Appl. Anal. 2007, Art. ID 80630 (2007).

35.
C. Park, W. Park & A. Najati: Functional equations related to inner product spaces. Abstract Appl. Anal. 2009, Art. ID 907121 (2009).

36.
V. Radu: The fixed point alternative and the stability of functional equations. Fixed Point Theory 4 (2003), 91-96.

37.
J.M. Rassias: On approximation of approximately linear mappings by linear mappings. Bull. Sci. Math. 108 (1984), 445-446.

38.
______: Refined Hyers-Ulam approximation of approximately Jensen type mappings. Bull. Sci. Math. 131 (2007), 89-98. crossref(new window)

39.
J.M. Rassias & M.J. Rassias: Asymptotic behavior of alternative Jensen and Jensen type functional equations. Bull. Sci. Math. 129 (2005), 545-558. crossref(new window)

40.
Th.M. Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

41.
______: New characterizations of inner product spaces. Bull. Sci. Math. 108 (1984), 95-99.

42.
______: Problem 16; 2. Report of the 27th International Symp. on Functional Equations. Aequationes Math. 39 (1990), 292-293; 309.

43.
______: On the stability of the quadratic functional equation and its applications. Studia Univ. Babes-Bolyai XLIII (1998), 89-124.

44.
______: The problem of S.M. Ulam for approximately multiplicative mappings. J. Math. Anal. Appl. 246 (2000), 352-378. crossref(new window)

45.
______: On the stability of functional equations in Banach spaces. J. Math. Anal. Appl. 251 (2000), 264-284. crossref(new window)

46.
______: On the stability of functional equations and a problem of Ulam. Acta Appl. Math. 62 (2000), 23-130. crossref(new window)

47.
Th.M. Rassias & P. Šemrl: On the behaviour of mappings which do not satisfy Hyers- Ulam stability. Proc. Amer. Math. Soc. 114 (1992), 989-993. crossref(new window)

48.
______: On the Hyers-Ulam stability of linear mappings. J. Math. Anal. Appl. 173 (1993), 325-338. crossref(new window)

49.
Th.M. Rassias & K. Shibata: Variational problem of some quadratic functionals in complex analysis. J. Math. Anal. Appl. 228 (1998), 234-253. crossref(new window)

50.
F. Skof: Proprietà locali e approssimazione di operatori. Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

51.
S.M. Ulam: A Collection of the Mathematical Problems. Interscience Publ. New York, 1960.

52.
J.Z. Xiao & X.H. Zhu: Fuzzy normed spaces of operators and its completeness. Fuzzy Sets and Systems 133 (2003), 389-399. crossref(new window)